Journal of Symbolic Logic

Finding paths through narrow and wide trees

Stephen Binns and Bjørn Kjos-Hanssen

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider two axioms of second-order arithmetic. These axioms assert, in two different ways, that infinite but narrow binary trees always have infinite paths. We show that both axioms are strictly weaker than Weak König's Lemma, and incomparable in strength to the dual statement (WWKL) that wide binary trees have paths.

Article information

Source
J. Symbolic Logic Volume 74, Issue 1 (2009), 349-360.

Dates
First available: 4 January 2009

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1231082316

Digital Object Identifier
doi:10.2178/jsl/1231082316

Zentralblatt MATH identifier
1161.03035

Mathematical Reviews number (MathSciNet)
MR2499434

Citation

Binns, Stephen; Kjos-Hanssen, Bjørn. Finding paths through narrow and wide trees. Journal of Symbolic Logic 74 (2009), no. 1, 349--360. doi:10.2178/jsl/1231082316. http://projecteuclid.org/euclid.jsl/1231082316.


Export citation